# SDR CALA2015110394772

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 61,070 hours, 7,250 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY 440 LT & RT SIDE, THRESHOLD EMER PATH LIGHTS INOPERATIVE.  REPLACED LIGHTS AT LT & RT SIDE OF GALLEY CROSS AISLE.  TESTED NORMAL IAW MM33-51-05.
